| Model Number |
MMT-551LNAB |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that customer was experiencing high blood glucose.Blood glucose level at the time of the incident was 400 mg/dl and 153 mg/dl.Customer stated insulin pump had motor error.Customer was able to complete insulin pump rewind.The insulin pump will not be returned for analysis.